Hello, Thanks for your query.
Kindly mention the diagnosis for which you are taking Seroxat? Was it prescribed by a psychiatrist?
Since when you are taking Seroxat?
Do you have any significant medical history? Currently taking or in hast have taken any medicines?
Do you consider yourself physically fit?
Any history of consuming excess of alcohol, tea, coffee, smoking or any other thing you would like to mention?
Any other symptoms you would like to mention other than those you have mentioned above?
Kindly elaborate the symptoms you have mentioned. Timing, duration, frequency, precipitating, aggravating and relieving factors if any for these symptoms.
Please reply to my queries so that we can discuss further.
Thanks for your reply.
You have mentioned that you are taking this medicine since last 4 years and you are also experiencing significant stress.
It is a common clinical finding that patients who have been taking Paroxetine (Seroxat) for a long duration may start experiencing relapse of their symptoms after a certain time period. Assuming that you are physically fit, all of your investigations are normal, and since you are also under stress, it is possible that these symptoms could be because of anxiety and Seroxat at the current dose is not able to control these symptoms.
GERD is also worsen by stress symptoms.
Usual dose range of Paroxetine is from 20 - 50 mg per day and since you are on a comparatively low dose, a simple solution could be to ask your doctor to slightly raise the dose of Seroxat by 10 mg and see it if helps. Your doctor can also consider the option of adding a low dose of Clonazepam .25 mg in the mean while for controlling these symptoms till increase in dose of Seroxat start showing its effect.
Please also try to quit smoking totally.
I hope, it helps, please feel free to discuss further if you have any other query.